# SDR DHL2003802006

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTOR SHORT CIRCUIT LIGHT CAME ON (LOOP "A") DURING TAXI, OK ON LOOP "B".   DEFERRED PER MEL 26-2-3, CONTROL 12777.  REF. DMI 12777 - NR 2 ENGINE FIRE DEFECT SHORT CIRCUIT LIGHT CAME ON (LOOP "A") DURING TAXI. OK ON LOOP "B".	    TROUBLESHOT FOUND ENGINE WIRE HARNESS RIDING "A" LOOP CONNECTOR & WIRE ON FORWARD INBOARD SIDE OF NR 2 ENGINE FAN COWL SECTION. ADJUSTED WIRE BUNDLE PER M/M 20-50-0. OPS CHECKED NORMAL. CLEARED DMI 12777. A/C OK FOR SERVICE.
